MathSciNet Relay Station
MathSciNet bibliographic data
MR2339472 (2008k:37042) 37B99 (11N45 37A45)
Everest, G.; Miles, R.; Stevens, S.; Ward, T. Orbit-counting in non-hyperbolic dynamical systems. J. Reine Angew. Math. 608 (2007), 155–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement